# SDR DALA2020121604111

- Difficulty date: December 13, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 83,007 hours, 37,443 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN CABIN.  CORRECTIVE ACTION: REF LOG 7669905 FOR ORIG WRITEUP.
